MathSciNet Relay Station
MathSciNet bibliographic data
MR2787437 (2012c:45007) 45E10 (35J61 35R11)
Han, Xiaolong; Lu, Guozhen Regularity of solutions to an integral equation associated with Bessel potential. Commun. Pure Appl. Anal. 10 (2011), no. 4, 1111–1119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement